AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(proc)
Sort order: Date
     

  
Results: 31 to 60 of 143 found      Go to page: 1 2 3 4 5

[31] Jianfu Yang. Corrigendum to “Existence of solutions for semilinear elliptic problems without $(PS)$ condition”. Proc. Amer. Math. Soc. 140 (2012) 741-743. MR 2846343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Limei Dai. Existence of solutions with asymptotic behavior of exterior problems of Hessian equations. Proc. Amer. Math. Soc. 139 (2011) 2853-2861. MR 2801627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bin Guo and Haizhong Li. The second variational formula for the functional $\int v^{(6)}(g)dV_{g}$. Proc. Amer. Math. Soc. 139 (2011) 2911-2925. MR 2801632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Yan He and Weimin Sheng. Prescribing the symmetric function of the eigenvalues of the Schouten tensor. Proc. Amer. Math. Soc. 139 (2011) 1127-1136. MR 2745665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jacopo Bellazzini and Nicola Visciglia. Max-Min characterization of the mountain pass energy level for a class of variational problems. Proc. Amer. Math. Soc. 138 (2010) 3335-3343. MR 2653963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. Rod Gover. Q-curvature prescription; forbidden functions and the GJMS null space. Proc. Amer. Math. Soc. 138 (2010) 1453-1459. MR 2578539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi. An asymptotic mean value characterization for $p$-harmonic functions. Proc. Amer. Math. Soc. 138 (2010) 881-889. MR 2566554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Luis Caffarelli and Luis Silvestre. On the Evans-Krylov theorem. Proc. Amer. Math. Soc. 138 (2010) 263-265. MR 2550191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Xiaohu Ji and Jiguang Bao. Necessary and sufficient conditions on solvability for Hessian inequalities. Proc. Amer. Math. Soc. 138 (2010) 175-188. MR 2550182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] G. Gripenberg. Harnack's inequality for viscosity solutions to degenerate elliptic equations in two variables. Proc. Amer. Math. Soc. 137 (2009) 3703-3708. MR 2529877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Vincenzo Ferone and Bernd Kawohl. Remarks on a Finsler-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 247-253. MR 2439447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Roberto Monti and Daniele Morbidelli. Positive solutions of anisotropic Yamabe-type equations in $\mathbb {R}^n$. Proc. Amer. Math. Soc. 136 (2008) 4295-4304. MR 2431043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Alexander Pankov. On decay of solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 136 (2008) 2565-2570. MR 2390527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Marcelo Montenegro and Augusto C. Ponce. The sub-supersolution method for weak solutions. Proc. Amer. Math. Soc. 136 (2008) 2429-2438. MR 2390510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ni Xiang and Xiao-Ping Yang. The complex Hessian equation with infinite Dirichlet boundary value. Proc. Amer. Math. Soc. 136 (2008) 2103-2111. MR 2383516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Gongbao Li and Shuangjie Peng. Remarks on elliptic problems involving the Caffarelli-Kohn-Nirenberg inequalities. Proc. Amer. Math. Soc. 136 (2008) 1221-1228. MR 2367096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Weimin Sheng. Admissible metrics in the $\sigma_{k}$-Yamabe equation. Proc. Amer. Math. Soc. 136 (2008) 1795-1802. MR 2373610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Wenxiong Chen and Congming Li. The best constant in a weighted Hardy-Littlewood-Sobolev inequality. Proc. Amer. Math. Soc. 136 (2008) 955-962. MR 2361869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Rui Peng and Mingxin Wang. Uniqueness and stability of steady states for a predator-prey model in heterogeneous environment. Proc. Amer. Math. Soc. 136 (2008) 859-865. MR 2361857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Mayte Pérez-Llanos and Julio D. Rossi. Nontrivial compact blow-up sets of smaller dimension. Proc. Amer. Math. Soc. 136 (2008) 593-596. MR 2358500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Peter Lindqvist and Juan J. Manfredi. Note on a remarkable superposition for a nonlinear equation. Proc. Amer. Math. Soc. 136 (2008) 133-140. MR 2350398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Multiple nontrivial solutions for nonlinear eigenvalue problems. Proc. Amer. Math. Soc. 135 (2007) 3649-3658. MR 2336581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] An Lê. On the local Hölder continuity of the inverse of the $p$-Laplace operator. Proc. Amer. Math. Soc. 135 (2007) 3553-3560. MR 2336570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jorge García-Melián. Uniqueness for boundary blow-up problems with continuous weights. Proc. Amer. Math. Soc. 135 (2007) 2785-2793. MR 2317953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 143 found      Go to page: 1 2 3 4 5

American Mathematical Society